MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=20MM, RH

I.T.S. GMBH CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=20MM, RH
Model Number 37303-20
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record (dhr) revealed no complaint related anomalies.The (dhr) shows this lot of the hallux osteotomy plate was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.This order met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed no non-conformance.We have consulted an experienced trauma surgeon for his independent opinion: the x-rays show a gap in the area of the osteotomy, which can contribute to delayed bone healing.Apparently, the periosteal tissue was extensively damaged in the course of the osteotomy, as it is untypical that there are still no signs of bone healing after 1-1,5 months.It is suspected, that a too small implant size was chosen, thus led to improper anchoring of the barbs in the intramedullary canal and subsequent caused the screw passing through the plate hole.This is report 2 of 2.
 
Event or Problem Description
It was reported that the locking screw passed the plate hole approx.1-1,5 months post-op.

Brand Name
CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=20MM, RH
Common Device Name
CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=20MM, RH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key13364791
Report Number3004369035-2022-00111
Device Sequence Number20098431
Product Code HWC
UDI-Device Identifier09120047295038
UDI-Public9120047295038
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number37303-20
Device Catalogue Number37303-20
Device Lot Number679/012119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown